×

Zur Theorie der quasitonnelierten Räume. (German) Zbl 0202.12702

PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Horváth, J.: Topological vector spaces and distributions I. Addison-Wesley series in Mathematics 1966.
[2] Jarchow, H.: Marinescu-Räume. Comment. Math. Helv.44, 138-164 (1969). · Zbl 0175.41501
[3] ?? Dualität und Marinescu-Räume. Math. Ann.182, 134-144 (1969). · Zbl 0175.41502
[4] K?mura, Y.: Some examples on topological linear spaces. Math. Ann.153, 150-162 (1964). · Zbl 0149.33604
[5] Köthe, G.: Topologische lineare Räume I, 2. Aufl. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0137.31301
[6] Terzio?glu, T.: On Schwartz spaces. Math. Ann.182, 236-242 (1969). · Zbl 0179.45501
[7] Wloka, J.: Limesräume und Distributionen. Math. Ann.152, 351-409 (1963). · Zbl 0173.41902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.